# SDR QXEA200400354

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 5,689 hours, 4,324 cycles
- Engine: Ge CF348C1
- Engine time: 3,194 hours, 2,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

OKC FLIGHT 4182 ON CLIMBOUT OF DEN, NR 2 ENGINE VIBRATION AT 1.3, CLIMBING THRU 26K FT VIBRATION WENT TO 1.8 AS PER CHECKLIST, REDUCED POWER ON NR 2 ENGINE, VIBRATION BACK IN GREEN AT 1.6.  MAINTENANCE COMPLIED WITH TASK 72-21-02-200-803-A01, PART 2, FAN BLADES LUBRICATION WITHIN 10 FLIGHT HOURS.
